Yes Provigil, this is the end of Us.
I know, this wasn't supposed to happen to you. You're the new hotness for sleep disorders and general wakefullness promotion. You were supposed to sweep me off my feet and make me feel better. Make me feel like doing stuff after I got home from work instead of sleeping. This was supposed to be the start of beautiful freindship that continued on and on until I grew old and you became a generic and I stuck with you for cost reasons. After all, why try a new anti-narcoleptic when you worked fine and were only $10 a month?
But that's not how it's going to be.
I gave you a second chance on the recommendation of my nuerologist. I took you back on the promise that taking 100mg of you twice a day wouldn't give me the headache and that the benefits would outweigh the fact that you interfere with my birth control. What's using a back up method when your sleep disorder is controlled and you can finally function again? Surely that's worth the hassel of hunting down the once again discontinued Today Sponge. Of course it is I told myself.
Of course like so many second chances this one failed.
You failed to provide me with any noticeable improvement with the hypersomnia. I still felt crappy. I still needed to nap on a daily basis. I still dragged myself through the day at work and went home to sleep everyday.
Granted this was when I was only taking the first 100mg dose and not the second. I feared taking that second dose reluctant to put myself in pain. But I decided Monday that a new year meant that I needed to be more compliant and go all in with this second chance. Monday I took my second dose. Tuesday I took both doses. By Tuesday afternoon I had a screaming headache.
You know how when you hit your head on something you have that really intense pain for a split second? That's what my headache felt like. Like I was constantly hitting my head on something.
I took two Imitrex that night and when that didn't get rid of the headache I took an Ambien to try and sleep it off. I still have that headache. It's more manageable, but it's there. I'm hoping it will go away once the higher levels of you are out of my system.
The headache tore it. No more. I will keep taking 100mg of you in the morning to stave off the weird withdrawal sickness I get, but I will never again take a higher dose of you. And as soon as I get a doctor to ok me going off you completely I will.
Don't be too sad though. I'm sure someday you'll find a nice girl with a sleep disorder that you can help. It really is me, not you. I'm one of the few that get terrible headaches from you. So try and buck up. As the song says, don't think twice, it's alright.